# SDR DALA1229749234

- Difficulty date: April 27, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 28,528 hours, 17,836 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5930760509
- Condition: Damaged
- Location: Bs 1395 L22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT MIA, THE AFT FUSELAGE WAS DAMAGED DURING A JACKING INCIDENT.  AREAS REPAIRED PER ERA 502764-14 REV O AT AFT PRESSURE BULKHEAD STA 1395 APB AND SKIN L-22L.
